MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM18X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM18X60MM; KNEE STEMS
Catalog Number 151318060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported a patient received a knee prosthesis (the third one) and has had a severe inflammation in the knee since the first prosthesis.Unfortunately, this has not subsided even after very long-term antibiotic therapy.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, from customer letter: thank you very much for your feedback.This concerns a patient of mine who received a knee prosthesis (the third one) implanted by you and has had a severe inflammation in the knee since the first prosthesis.Unfortunately, this has not subsided even after very long-term antibiotic therapy.I would now like to test whether a possible individual material intolerance is present and therefore require the exact specification of the alloy components, possibly also the composition of the cement, so that i can have this tested in the laboratory.You will find the implantation passport attached.I thank you very much in advance for your support.The product was not returned to depuy synthes; however, photos were provided for review.The photographs attached were reviewed, however they do not represent the reported atune pressfit str stem18x60mm.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs provided are not representative of the reported atune pressfit str stem18x60mm.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device product code 151318060 lot number d24073637, and no non-conformances / manufacturing irregularities were identified during manufacturing.
 
Event or Problem Description
Additional information received states that devices that were implanted in (b)(6) 2025 are still implanted in the patient.

Brand Name
ATUNE PRESSFIT STR STEM18X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25177014
Report Number1818910-2026-08835
Device Sequence Number10624474
Product Code JWH
UDI-Device Identifier10603295043720
UDI-Public(01)10603295043720(17)340630(10)D24073637
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151318060
Device Lot NumberD24073637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 8 CEM; ATTUNE CRS RP INSRT SZ 8 6MM; ATTUNE DIST FEM AUG SZ 8 12MM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 8 CEM; COMPETITOR CEMENT (66017747/74391543)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown